# SDR SWIA201232068

- Difficulty date: October 28, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 24,425 hours, 14,685 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKING ON THE LEFT SIDE IS INEFFECTIVE.  (FLT 6476)  REPLACED OUTBOARD ANTISKID CONTROL VALVE.  P/N 6007293-4  S/N OFF  JUL04-0510
